# SDR DLL19981334

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1608986101
- Condition: Corroded
- Location: Bs 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/SKIN, FS 829-846, STRG 33-34, REPAIR FOR CORROSION CUTOUT.  THE FUSELAGE BELLY SKIN BETWEEN FS 829 AND 846 WAS FOUND CORRODED AT STRINGER 33.  THE CORRODED ARE OF SKIN WAS      REMOVED WITH A 10 BY 9.5 CUTOUT.  THE DAMAGE WAS REPAIRED WITH AN EXTERNAL REPAIR DOUBLER PER ER/A 365086-14, REV A.
